We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I've had dizzy spells. But it was weird cause I am taking the meds right before I go to bed. About 20 minutes later, I start to feel woozie, almost like when I take codine meds. I haven't really had any cramping and I am not any thirstier than usual, but I sure am tired from it. I have been dragging my butt these last couple of days big time. I also experienced a lot of "power surges" during the night last night and I think that's why my temp was a little high this morning. We'll see how it goes tonight. I just took my 3rd dose, so we'll see....I'm glad that you were able to escape side effects. Now we just have to do some major BD and then wait wait wait.....
I'm sorry to hear about your side effects - I'm so glad you took your pills at night time, can you imagine trying to work with those woozy/dizzy spells? I'm grateful that I didn't have much to deal with. My last dose was yesterday, so now I'm just waiting to O. I don't know how long that will take . . . it's just got to be sooner then my previous cycles.